# SDR UALA2011120506674

- Difficulty date: December 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,333 hours, 11,543 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: S210T120115
- Part serial: 32
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 75 PERCENT N1 GET L BLEED & L DUCT PRESSURE OSCILLATING 25-45 PSI.  REPLACED FAN AIR MODULATING VALVE PER MM.  PERFORM HIGH POWER RUN, STILL HAVE FLUCTUATING BLEED PRESSURE ON L ENG. REPLACED PRSOV LT ENGINE, COMPLETED POWER RUN BLEED SHIFT CHECKS NORMAL.
